MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C111; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C111; CLINICAL CHEMISTRY ANALYZER
Model Number C111
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable ise indirect gen.2 sodium results from the cobas c 111 with ise analyzer.The samples were repeated on a cobas c501 analyzer at another site.Patient 1 initial result was 132 mmol/l and the repeat result was 140 mmol/l.Patient 2 initial result was 129 mmol/l and the repeat result was 137 mmol/l.Patient 3 initial result was 132 mmol/l and the repeat result was 140 mmol/l.It was requested but was not known if any of the questionable results were reported outside of the laboratory.The electrode lot number and expiration date were requested but were not provided.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS C111
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13590242
Report Number1823260-2022-00493
Device Sequence Number12249857
Product Code JJE
UDI-Device Identifier04015630924769
UDI-Public04015630924769
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC111
Device Catalogue Number04777433001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Supplement Date Received by Manufacturer03/01/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown